Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 101, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 4:59 PM CDT for Crosby County, Garza County, Texas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 4:59 PM CDT (21:59 UTC)
- Expired
- Apr 30, 2012, 5:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Crosby County, TX, Garza County, TX
The radar
The Lubbock radar (KLBB), 51 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 5:27 PM CDT | HAIL 1 | 2 W Kalgary, TX | RELAYED BY KCBD...ALONG CROSBY GARZA COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364 WUUS54 KLUB 302159 SVRLUB TXC107-169-302230- /O.NEW.KLUB.SV.W.0101.120430T2159Z-120430T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 459 PM CDT MON APR 30 2012 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CROSBY COUNTY IN NORTHWEST TEXAS. NORTHERN GARZA COUNTY IN NORTHWEST TEXAS. * UNTIL 530 PM CDT * AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME SOUTHERN CROSBY COUNTY...OR 14 MILES NORTH OF POST...AND MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8067451290. && LAT...LON 3368 10128 3345 10108 3331 10138 3342 10143 TIME...MOT...LOC 2159Z 212DEG 18KT 3342 10133 $$ JORDAN
1 follow-up statement
800 WWUS54 KLUB 302210 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 510 PM CDT MON APR 30 2012 TXC107-169-302230- /O.CON.KLUB.SV.W.0101.000000T0000Z-120430T2230Z/ CROSBY TX-GARZA TX- 510 PM CDT MON APR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GARZA AND SOUTH CENTRAL CROSBY COUNTIES UNTIL 530 PM CDT... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF CAPROCK...OR 12 MILES SOUTH OF CROSBYTON...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL CROSBY COUNTY. HOWEVER THIS STORM IS MOVING TOWARDS THE CITY OF CROSBYTON PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE IN LUBBOCK AT 8067451290. && LAT...LON 3335 10131 3346 10140 3368 10128 3345 10108 TIME...MOT...LOC 2209Z 206DEG 21KT 3349 10130 $$ JORDAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:26 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 30, 2:26 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 226 PM CDT MON APR 30 2012 .SHORT TERM... WE ARE BASICALLY IN A WAIT AND SEE MODE FOR WHEN/IF SEVERE WEATHER WILL INITIATE. 19Z RADAR IMAGE SHOWS TWO BOUNDARIES ACROSS THE AREA...FIRST ONE WAS LOCATED SOUTHWEST OF LUBBOCK WHICH WAS ORIENTED NORTHWEST TO SOUTHEAST WITH THE SECOND ONE LOCATED OVER THE ROLLING PLAINS ORIENTED NORTH/SOUTH. LATEST VISIBLE SATELLITE IMAGERY AND OFFICE TOWER CAMERA ARE SHOWING CU FIELD TRYING TO DEVELOP ALONG THIS BOUNDARY WHILE SKIES ARE TRYING TO CLEAR IMMEDIATELY EAST/NORTHEAST OF THE BOUNDARY. THERE IS LITTLE IN THE WAY OF DYNAMICS TO HELP SHARPEN THE DRYLINE AND PUSH IT EAST SO FEEL THAT THE WESTERN BOUNDARY SHOULD NOT MOVE TOO MUCH FURTHER EAST. DEWPOINTS IMMEDIATELY NORTH AND EAST OF THE BOUNDARY HAVE ACTUALLY BEEN SLOWLY RISING AS EVAPORATION TAKES PLACE FROM THE RAINFALL YESTERDAY WHICH SHOULD ALSO HELP TO SHARPEN UP THE BOUNDARY A BIT. 19Z RUC RUN KEEPS KLBB CAPPED ALTHOUGH STRENGTH OF THE CAP IS NOT INSURMOUNTABLE AND THE LATEST HRRR RUNS CONTINUE TO TRY AND BREAK OUT CONVECTION. THUS...SEVERE WEATHER THREAT STILL LOOKS GOOD WITH MAIN THREATS LARGE HAIL UP TO BASEBALL SIZE AS WELL AS DAMAGING WINDS... BUT AN ISOLATED TORNADO STILL REMAINS POSSIBLE. FORECAST FOR TONIGHT INTO TOMORROW WILL HINGE ON HOW THINGS DEVELOP THIS AFTERNOON. LOW TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL OVER MOST OF THE AREA AS RICH LOW LEVEL MOISTURE REMAIN IN PLACE OVER THE REGION. DRYLINE TOMORROW MAY TRY TO PUSH A BIT FURTHER EAST TOMORROW BUT POOR HANDLE OF THE DRYLINE LAST SEVERAL RUNS IN THE MODELS MAKE ME A BIT SUSPICIOUS OF WHERE IT MAY BE LOCATED TOMORROW. IF THE WIND DOES INCREASE OUT OF THE SOUTHWEST... TEMPERATURES WEST OF THE DRYLINE MAY JUMP INTO THE LOW/MID 90S WHILE ALONG AND EAST OF THE DRYLINE...TEMPERATURES WILL REMAIN IN THE 80S. ALSO WENT AHEAD AND BUMPED POPS UP INTO THE LOW END OF SLIGHT CHANCE FOR THE ROLLING PLAINS AS THERE WILL ONCE AGAIN BE QUITE A BIT OF INSTABILITY EAST OF THE DRYLINE ALTHOUGH CAP STRENGTH MAY LIMIT THE AMOUNT OF CONVECTION FOR TOMORROW. JORDAN && .LONG TERM... AN UA LOW ACROSS THE EASTERN PACIFIC IS PROGGED TO NEAR THE BAJA OF CALIFORNIA LATE TOMORROW NIGHT/EARLY WEDNESDAY MORNING...THUS PROMOTING THE SHARPENING OF SW FLOW ALOFT. AS SUCH...THE DRYLINE WILL BE A PROMINENT MESOSCALE FEATURE THROUGHOUT THE EXTENDED FORECAST. FORECAST MODELS HINT AT QPF ALONG THE DRYLINE /LOCATED OFF THE CAPROCK/ TOMORROW NIGHT...AS AN IMPULSE IN THE SW FLOW ALOFT MOVES ACROSS THE SOUTH PLAINS. FORECAST SOLUTIONS DISPLAYED ADEQUATE CONVERGENCE ALONG THE DRYLINE...PWATS AOA 1.00 INCH AND SFC AND MID LEVEL INSTABILITY/CAPE OF APPROXIMATELY 1200 J/KG ACROSS THE ROLLING PLAINS. ALTHOUGH PROGGED MODEL SOUNDINGS EXHIBITED MOISTENED MID-LEVELS...LOW LEVELS APPEAR RELATIVELY DRY. CURRENT THINKING IS THAT GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH LITTLE RAINFALL ACCUMULATION. HOWEVER...HAVE OPTED TO ADD MENTIONABLE POPS ACROSS THE ROLLING PLAINS NEAREST TO THE BEST MOISTURE AXIS...AS THE AFOREMENTIONED EMBEDDED DISTURBANCE MAY JUST BE THE SYNOPTIC SPARK TO INITIATE STORMS. BY THURSDAY THE UA LOW WILL BE TRANSLATING ACROSS THE BAJA OF CALIFORNIA. ONCE AGAIN THERE ARE HINTS OF CI JUST SOUTH OF THE CWA ALONG THE DRYLINE...WHICH IS SPATIALLY DISTRIBUTED ON THE CAPROCK EARLY THURSDAY MORNING. HOWEVER EMBEDDED IMPULSES IN THE FLOW ALOFT BRUSHING THE FAR SERN ZONES THURSDAY NIGHT COULD PROMOTE ADDITIONAL CHANCES OF PRECIP ACROSS THE SOUTHERN ROLLING PLAINS. WILL HOLD OFF ON A PRECIP MENTION ATTM...AS BEST INSTABILITY APPEARS TO BE SE OF THE FA. THEREAFTER...UA RIDGING WILL COMMENCE TO MOVE EAST ACROSS THE REGION FRI-SAT AS LACK OF PRECIP DESPITE A LINGERING DRYLINE SUGGESTS A DECENT CAPPING INVERSION AT PLAY. WILL HOWEVER NEED TO MONITOR LATER MODEL RUNS AS TEMPS IN THE 90S MAY BE ENOUGH TO BREAK THE CAP...AND INITIATE THUNDERSTORM DEVELOPMENT. THE INFLUENCE OF THE UA RIDGE WILL BE SHORT-LIVED AS IT SHIFTS EAST OF THE SOUTHERN PLAINS BY SUNDAY...THANKS TO A NW PACIFIC UA LOW DEEPENING ACROSS THE GREAT BASIN /THIS IS A RADICAL CHANGE FROM THE PREVIOUS RUN/. HINTS OF CONVECTION OCCURRING NEAR THE STATE LINE ALONG THE DRYLINE SUNDAY/MONDAY MORNING IS DISPLAYED BY BOTH THE GFS AND ECMWF SOLUTIONS. WILL HOWEVER MAINTAIN SILENT POPS ATTM SINCE NEXT MONDAY IS DAY 7 AND AS MENTIONED...A LOT OF THINGS CAN CHANGE. && .FIRE WEATHER... A DRYLINE IS EXPECTED TO SHARPEN ACROSS THE ROLLING PLAINS ON WEDNESDAY...AND ALLOW DRIER AIR WEST OF THE DRYLINE...TO FILTER ACROSS PORTIONS OF THE REGION. TEMPS APPROXIMATELY 15 DEGREES ABOVE NORMAL WILL PROMOTE RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT...AS 20-FOOT WIND SPEEDS NEAR/SLIGHTLY EXCEED 20 MPH. AS A RESULT...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR...AND A MENTION BEYOND THE HAZARDOUS WEATHER OUTLOOK MAY BE WARRANTED. ONLY MITIGATING FACTOR MAY WHERE AND HOW MUCH EXPECTED RAINFALL THE AREA WILL RECEIVE TODAY...WHICH COULD PROMOTE GREENUP AND HIGHER RELATIVE HUMIDITY VALUES THAN ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 91 55 88 53 / 30 0 0 0 0 TULIA 60 92 58 90 55 / 40 10 10 10 10 PLAINVIEW 61 93 59 91 57 / 40 10 10 10 10 LEVELLAND 61 92 59 93 58 / 10 10 10 10 10 LUBBOCK 63 92 61 94 60 / 20 10 10 10 10 DENVER CITY 59 94 58 93 58 / 10 10 10 10 10 BROWNFIELD 62 94 59 94 58 / 10 10 10 10 10 CHILDRESS 64 92 64 94 62 / 40 20 20 10 10 SPUR 66 91 62 94 60 / 40 20 20 10 10 ASPERMONT 68 91 64 97 63 / 40 20 20 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/29
Hazardous weather outlook, Apr 30, 12:20 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CDT MON APR 30 2012 TXZ021>044-011730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1220 PM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE WHICH WILL MOVE TO NEAR A FRIONA...LITTLEFIELD...TO BROWNFIELD LINE BY THIS AFTERNOON. STORMS WILL RAPIDLY DEVELOP AND WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO TENNIS BALL SIZE. CONDITIONS WILL BE MARGINAL FOR TORNADO DEVELOPMENT...HOWEVER ISOLATED TORNADOES MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTHERN SOUTH PLAINS LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. JORDAN
In the hours before
Local storm report, Apr 30, 3:01 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
301 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL LITTLEFIELD 33.92N 102.33W
04/29/2012 E1.75 INCH LAMB TX PUBLIC
GOLFBALL HAIL REPORTED IN LITTLEFIELD. RELAYED BY
VIEWER TO KCBD.
0756 PM HAIL 4 SSW WHITHARRAL 33.68N 102.35W
04/29/2012 E2.75 INCH HOCKLEY TX STORM CHASER
0758 PM TSTM WND DMG 2 E LEVELLAND 33.58N 102.33W
04/29/2012 HOCKLEY TX NWS EMPLOYEE
POWER POLES DOWN 2 MILES EAST OF LEVELLAND ON HIGHWAY
114.
0815 PM HAIL 6 NNW ROPESVILLE 33.49N 102.19W
04/29/2012 M1.75 INCH HOCKLEY TX METEOROLOGIST
0822 PM HAIL SMYER 33.59N 102.16W
04/29/2012 M1.50 INCH HOCKLEY TX TRAINED SPOTTER
0825 PM HAIL 6 NNW ROPESVILLE 33.49N 102.19W
04/29/2012 M2.50 INCH HOCKLEY TX METEOROLOGIST
0844 PM FUNNEL CLOUD 5 SW WOLFFORTH 33.46N 102.07W
04/29/2012 LUBBOCK TX SKYWARN SPOTTER
0851 PM HAIL 7 SW LUBBOCK 33.51N 101.94W
04/29/2012 M1.50 INCH LUBBOCK TX TRAINED SPOTTER
REPORTED AT 93RD AND MILWAYKEE.
0851 PM HAIL 8 SW LUBBOCK 33.49N 101.97W
04/29/2012 M1.50 INCH LUBBOCK TX SKYWARN SPOTTER
SPOTTER REPORT AT 93RD AND MILWAUKEE
0855 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
04/29/2012 M85 MPH LUBBOCK TX MESONET
RECORDED BY WEST TEXAS MESONET STATION.
0855 PM TSTM WND DMG 5 S WOLFFORTH 33.43N 102.01W
04/29/2012 LUBBOCK TX NWS STORM SURVEY
TREES UPROOTED AND ROOF OFF OF A HOME. MOBILE HOME ALSO
LOST ROOF. ESTIMATED WINDS 80-90 MPH.
0900 PM TSTM WND DMG 2 NE ROPESVILLE 33.43N 102.13W
04/29/2012 HOCKLEY TX UTILITY COMPANY
THREE POWER POLES DOWN WEST OF U.S. 62 AND 82 ALONG
FOSTER RD.
0900 PM TSTM WND GST 6 SSW WOLFFORTH 33.43N 102.05W
04/29/2012 M95 MPH LUBBOCK TX MESONET
OBSERVED BY WEST TEXAS MESONET SITE.
0909 PM HAIL LUBBOCK 33.58N 101.88W
04/29/2012 E1.75 INCH LUBBOCK TX TRAINED SPOTTER
114TH AND MILWAUKEE
0909 PM HAIL LUBBOCK 33.58N 101.88W
04/29/2012 E2.75 INCH LUBBOCK TX BROADCAST MEDIA
SLIDE ROAD AND 150TH... WINDSHIELDS AND SKYLIGHTS
DESTROYED
0912 PM HAIL 3 W WOODROW 33.45N 101.90W
04/29/2012 E2.00 INCH LUBBOCK TX NWS EMPLOYEE
154TH AND INDIANA
0914 PM HAIL LUBBOCK 33.58N 101.88W
04/29/2012 E1.75 INCH LUBBOCK TX BROADCAST MEDIA
COVERING ROAD AT SLIDE AND 150TH STREET
0915 PM HAIL LEVELLAND 33.58N 102.36W
04/29/2012 E0.88 INCH HOCKLEY TX LAW ENFORCEMENT
0921 PM HAIL LUBBOCK 33.58N 101.88W
04/29/2012 M2.75 INCH LUBBOCK TX SKYWARN SPOTTER
120TH AND MILWAUKEE
0930 PM TSTM WND DMG 10 SSE LEVELLAND 33.45N 102.30W
04/29/2012 HOCKLEY TX UNKNOWN
THREE POWER POLES DOWN NORTHEAST OF INTERSECTION OF
U.S. 385 AND FM41.
0931 PM HAIL 6 ESE WOODROW 33.41N 101.75W
04/29/2012 E2.75 INCH LUBBOCK TX TRAINED SPOTTER
LOST WINDSHIELD TO BASEBALL HAIL JUST EAST OF HIGHWAY
87 ON 41.
0933 PM HAIL 3 SE WOODROW 33.42N 101.81W
04/29/2012 M1.75 INCH LUBBOCK TX TRAINED SPOTTER
0933 PM HAIL 5 E SLIDE 33.41N 101.84W
04/29/2012 E2.75 INCH LUBBOCK TX COUNTY OFFICIAL
SEVERE HAIL DAMAGE TO RESIDENCES AND AUTOMOBILES ALONG
FM 41 WEST OF US 87
0938 PM HAIL 7 E NEW HOME 33.33N 101.79W
04/29/2012 E2.75 INCH LYNN TX SKYWARN SPOTTER
WINDSHIELD DESTROYED
0950 PM HAIL 6 NNW ROPESVILLE 33.49N 102.19W
04/29/2012 E1.00 INCH HOCKLEY TX METEOROLOGIST
HEAVY FLOODING ALONG WITH HAIL
1004 PM HAIL 5 E ROPESVILLE 33.41N 102.07W
04/29/2012 E2.50 INCH LUBBOCK TX AMATEUR RADIO
ON 41
1009 PM HAIL 3 SE WOODROW 33.42N 101.81W
04/29/2012 E2.00 INCH LUBBOCK TX TRAINED SPOTTER
COVERING GROUND
1012 PM HAIL 1 S SLATON 33.42N 101.64W
04/29/2012 E1.00 INCH LUBBOCK TX TRAINED SPOTTER
1017 PM HAIL 6 W NEW HOME 33.33N 102.01W
04/29/2012 E1.75 INCH LYNN TX AMATEUR RADIO
179 AND 211
1029 PM HAIL SOUTHLAND 33.36N 101.55W
04/29/2012 E1.75 INCH GARZA TX TRAINED SPOTTER
1033 PM FLOOD 5 WSW WOLFFORTH 33.48N 102.09W
04/29/2012 HOCKLEY TX AMATEUR RADIO
ON 1585 BETWEEN 385 AND 62 82... ROAD IMPASSIBLE... 20
MILE STRETCH
1038 PM HAIL 1 SE ROPESVILLE 33.40N 102.14W
04/29/2012 E1.00 INCH HOCKLEY TX TRAINED SPOTTER
1112 PM HAIL TAHOKA 33.16N 101.79W
04/29/2012 E1.75 INCH LYNN TX CO-OP OBSERVER
1115 PM HAIL TAHOKA 33.16N 101.79W
04/29/2012 E2.00 INCH LYNN TX NWS EMPLOYEE
1127 PM FLOOD 3 SW WOLFFORTH 33.48N 102.04W
04/29/2012 LUBBOCK TX SKYWARN SPOTTER
REPORT OF 2.5 FEET OF WATER OVER U.S. HIGHWAY 62 AND
82. WATER WAS FLOWING ACROSS THE ROAD.
1131 PM TSTM WND DMG 5 S LEVELLAND 33.51N 102.36W
04/29/2012 HOCKLEY TX EMERGENCY MNGR
FENCES BLOWN DOWN AT 1585 AND 3261... 50-60 HEAD OF
CATTLE LOSE ON ROAD
1149 PM HAIL TAHOKA 33.16N 101.79W
04/29/2012 M1.75 INCH LYNN TX STORM CHASER
GOLFBALL HAIL REPORTED IN TAHOKA.
1232 AM FLOOD 1 SE SOUTHLAND 33.35N 101.54W
04/30/2012 GARZA TX LAW ENFORCEMENT
WATER COVERING US HIGHWAY 84 SUCH THAT TRACTOR TRAILERS
UNABLE TO PASS
&&
EVENT NUMBER LUB1200188 LUB1200189 LUB1200190 LUB1200191 LUB1200192
LUB1200193 LUB1200195 LUB1200194 LUB1200220 LUB1200196 LUB1200224
LUB1200223 LUB1200225 LUB1200197 LUB1200204 LUB1200198 LUB1200199
LUB1200222 LUB1200200 LUB1200226 LUB1200201 LUB1200202 LUB1200218
LUB1200203 LUB1200205 LUB1200206 LUB1200209 LUB1200207 LUB1200208
LUB1200210 LUB1200211 LUB1200212 LUB1200213 LUB1200214 LUB1200215
LUB1200221 LUB1200216 LUB1200217
SRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 63 min |
| Apr 29, 7:46 PM CDT | Special Weather Statement | LUB | Cochran | 29 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 55 min |
| Apr 29, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 47 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 46 min |
| Apr 29, 8:26 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 13 min |
| Apr 29, 8:38 PM CDT | Tornado Warning | LUB | Lubbock | 37 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Apr 29, 9:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 68 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | LUB | Lubbock, Lynn | 30 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| Apr 29, 10:00 PM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 3 hr |
| Apr 29, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 25 min |
| Apr 29, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 35 min |
| Apr 29, 10:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 39 min |
| Apr 29, 10:52 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Apr 29, 10:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 62 min |
| Apr 29, 11:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 46 min |
| Apr 29, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Apr 29, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 26 min |
| Apr 29, 11:37 PM CDT | Special Weather Statement | LUB | Lubbock | 38 min |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 45 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Apr 30, 12:28 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 47 min |
| Apr 30, 12:32 AM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | LUB | Lamb | 30 min |
| Apr 30, 12:46 AM CDT | Areal Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 104 min |
| Apr 30, 1:01 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 6 hr |
| Apr 30, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 53 min |
| Apr 30, 1:14 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Apr 30, 1:38 AM CDT | Special Weather Statement | LUB | Castro | 37 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Apr 30, 1:59 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 28 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 29 min |
| Apr 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 34 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 26 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 34 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 29 min |
| Apr 30, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 36 min |
| Apr 30, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 31 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| Apr 30, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 35 min |
| Apr 30, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 62 min |
| Apr 30, 6:39 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 51 min |
| Apr 30, 6:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.